Medication Interaction resulting in Dizziness

Patient

Q: I recently (5 days ago) had my all four of my wisdom teeth extracted and have been put on Amoxicillin and Oxycodone APAP (5/375) which I have been taking regularly 4 times a day as advised. My jaw is still quite swollen and in slight pain so I am still taking the Percocet as needed. Two days ago, I was put on Concerta (methylphenidate-18mg) for ADHD. After taking the three medications this morning I have been experiencing a strange dizzy and unstable feeling to the extent that the room appears to be spinning or shaky. Are there any harmful drug interactions between the medications and will I be okay going on throughout the day normally?

Additional Information: I am a 16 year-old male, weighing 148lbs.

Symptoms:  Dizziness, Vertigo, lack of focus, tunnel vision
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews